# SDR AALA202111106420

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N807AA
- Make and model: Boeing 787-8
- Aircraft serial: 40625
- Aircraft time: 22,644 hours, 2,954 cycles
- System (JASC): 5630 · Door Windows
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DIMMER CONTROL FOR 2L EMERGENCY DOOR INOPERATIVE WILL NOT DIM 2L. CYCLED DOOR 2L WINDOW DIMMER CIRCUIT BREAKER'S. OPERATIONS CHECK OK.
